# SDR AALA201801309029

- Difficulty date: January 29, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 48,101 hours, 5,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AND BATTERY POWERED EMERGENCY LIGHT MISSING IN GALLEY 5 ON LEFT SIDE LOWER WALL ACCROSS FROM CENTER LAVATORY. REPLACED LIGHT ASSEMBLY.
